# SDR REXA2022081500638

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 CORRODED BETWEEN FS847+51 TO FS977. REMOVED CORRODED FLOOR SEAT TRACK AT RBL9 FROM F.S. 847+51 TO F.S. 977 IAW CRJ900 AMM 53-00-49-000-801-A07. FABRICATED SEAT RAIL AS PER MHIRJ REO 670-53-00-589 REV. -C DATED 2023-02-08. INSTALLED SERVICEABLE SEAT RAIL ON RBL9 BETWEEN FS847+51 THRU FS977 IAW CRJ900 AMM 53-00-49-400-801-A07.
